Exponential stability of stochastic evolution equations driven by small fractional Brownian motion with Hurst parameter in (1/2,1)

Duc, Luu H. ; Garrido-Atienza, Maria J. ; Neuenkirch, Andreas ; Schmalfuß, Björn

DOI: https://doi.org/10.1016/j.jde.2017.09.033
URL: https://arxiv.org/abs/1705.01573
Additional URL: https://www.researchgate.net/publication/316679898...
Document Type: Article
Year of publication: 2018
The title of a journal, publication series: Journal of Differential Equations
Volume: 264
Issue number: 2
Page range: 1119-1145
Place of publication: Orlando, FL [u.a.]
Publishing house: Elsevier
ISSN: 0022-0396 , 1090-2732
Publication language: German
Institution: School of Business Informatics and Mathematics > Wirtschaftsmathematik II: Stochastische Numerik (Neuenkirch 2013-)
Subject: 510 Mathematics
Abstract: This paper addresses the exponential stability of the trivial solution of some types of evolution equations driven by Hölder continuous functions with Hölder index greater than 1/2. The results can be applied to the case of equations whose noisy inputs are given by a fractional Brownian motion BH with covariance operator Q, provided that H∈(1/2,1) and tr(Q) is sufficiently small.

Dieser Eintrag ist Teil der Universitätsbibliographie.

Metadata export


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information

You have found an error? Please let us know about your desired correction here: E-Mail

Actions (login required)

Show item Show item